September  2015, 20(7): 2269-2290. doi: 10.3934/dcdsb.2015.20.2269

Dynamics of a food chain model with ratio-dependent and modified Leslie-Gower functional responses

1. 

College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shannxi 710062

2. 

College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710062, China, China

3. 

College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi 710119

Received  May 2014 Revised  December 2014 Published  July 2015

The paper is concerned with a diffusive food chain model subject to homogeneous Robin boundary conditions, which models the trophic interactions of three levels. Using the fixed point index theory, we obtain the existence and uniqueness for coexistence states. Moreover, the existence of the global attractor and the extinction for the time-dependent model are established under certain assumptions. Some numerical simulations are done to complement the analytical results.
Citation: Wen-Bin Yang, Yan-Ling Li, Jianhua Wu, Hai-Xia Li. Dynamics of a food chain model with ratio-dependent and modified Leslie-Gower functional responses. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2269-2290. doi: 10.3934/dcdsb.2015.20.2269
References:
[1]

Appl. Math. Lett., 16 (2003), 1069-1075. doi: 10.1016/S0893-9659(03)90096-6.  Google Scholar

[2]

Nonlinear Anal., 32 (1998), 381-408. doi: 10.1016/S0362-546X(97)00491-4.  Google Scholar

[3]

Nonlinear Anal. Ser. A: Theory Methods, 49 (2002), 361-430. doi: 10.1016/S0362-546X(01)00116-X.  Google Scholar

[4]

Nonlinear Anal. Real World Appl., 10 (2009), 2905-2908. doi: 10.1016/j.nonrwa.2008.09.009.  Google Scholar

[5]

Appl. Math. Lett., 22 (2009), 1330-1334. doi: 10.1016/j.aml.2009.03.005.  Google Scholar

[6]

Adv. Math. (China), 39 (2010), 679-690. doi: 1000-0917(2010)06-0679-12.  Google Scholar

[7]

Trans. Amer. Math. Soc., 284 (1984), 729-743. doi: 10.1090/S0002-9947-1984-0743741-4.  Google Scholar

[8]

Nonlinear Anal., 24 (1995), 337-357. doi: 10.1016/0362-546X(94)E0063-M.  Google Scholar

[9]

Trans. Amer. Math. Soc., 349 (1997), 2443-2475. doi: 10.1090/S0002-9947-97-01842-4.  Google Scholar

[10]

Int. J. Biomath., 2 (2009), 107-118. doi: 10.1142/S1793524509000522.  Google Scholar

[11]

Chaos Solitons Fractals, 27 (2006), 1239-1255. doi: 10.1016/j.chaos.2005.04.097.  Google Scholar

[12]

Nonlinear Anal. Real World Appl., 12 (2011), 2385-2395. doi: 10.1016/j.nonrwa.2011.02.011.  Google Scholar

[13]

J. Math. Biol., 42 (2001), 489-506. doi: 10.1007/s002850100079.  Google Scholar

[14]

J. Math. Anal. Appl., 377 (2011), 435-440. doi: 10.1016/j.jmaa.2010.11.008.  Google Scholar

[15]

J. Math. Anal. Appl., 359 (2009), 482-498. doi: 10.1016/j.jmaa.2009.05.039.  Google Scholar

[16]

J. Math. Anal. Appl., 397 (2013), 9-28. doi: 10.1016/j.jmaa.2012.07.026.  Google Scholar

[17]

J. Math. Anal. Appl., 397 (2013), 29-45. doi: 10.1016/j.jmaa.2012.07.025.  Google Scholar

[18]

Math. Biosci. Eng., 6 (2009), 585-590. doi: 10.3934/mbe.2009.6.585.  Google Scholar

[19]

J. Math. Biol., 36 (1998), 389-406. doi: 10.1007/s002850050105.  Google Scholar

[20]

Biometrika, 35 (1948), 213-245. doi: 10.1093/biomet/35.3-4.213.  Google Scholar

[21]

Biometrika, 45 (1958), 16-31. doi: 10.1093/biomet/45.1-2.16.  Google Scholar

[22]

Biometrika, 47 (1960), 219-234. doi: 10.1093/biomet/47.3-4.219.  Google Scholar

[23]

Trans. Amer. Math. Soc., 305 (1988), 143-166. doi: 10.1090/S0002-9947-1988-0920151-1.  Google Scholar

[24]

Plenum Press, New York, 1992.  Google Scholar

[25]

Nonlinear Anal., 26 (1996), 1889-1903. doi: 10.1016/0362-546X(95)00058-4.  Google Scholar

[26]

$3^{nd}$ edition, Springer-Verlag, New York-Berlin, 1971. doi: 10.1007/978-1-4612-1468-7_3.  Google Scholar

[27]

$2^{nd}$ edition, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-0873-0.  Google Scholar

[28]

Nonlinear Anal. Real World Appl., 9 (2008), 64-79. doi: 10.1016/j.nonrwa.2006.09.004.  Google Scholar

[29]

Commun. Nonlinear Sci. Numer. Simul., 18 (2013), 757-768. doi: 10.1016/j.cnsns.2012.08.020.  Google Scholar

[30]

Internat. J. Bifur. Chaos Appl. Sci. Engrg., 8 (1998), 1325-1333. doi: 10.1142/S0218127498001029.  Google Scholar

[31]

Science Press, Beijing, 1993. Google Scholar

[32]

in Handbook of Differential Equations: Stationary Partial Differential Equations, Handb. Differ. Equ., 4, Elsevier/North-Holland, Amsterdam, 2008, 411-501. doi: 10.1016/S1874-5733(08)80023-X.  Google Scholar

[33]

J. Math. Anal. Appl., 387 (2012), 931-948. doi: 10.1016/j.jmaa.2011.09.049.  Google Scholar

show all references

References:
[1]

Appl. Math. Lett., 16 (2003), 1069-1075. doi: 10.1016/S0893-9659(03)90096-6.  Google Scholar

[2]

Nonlinear Anal., 32 (1998), 381-408. doi: 10.1016/S0362-546X(97)00491-4.  Google Scholar

[3]

Nonlinear Anal. Ser. A: Theory Methods, 49 (2002), 361-430. doi: 10.1016/S0362-546X(01)00116-X.  Google Scholar

[4]

Nonlinear Anal. Real World Appl., 10 (2009), 2905-2908. doi: 10.1016/j.nonrwa.2008.09.009.  Google Scholar

[5]

Appl. Math. Lett., 22 (2009), 1330-1334. doi: 10.1016/j.aml.2009.03.005.  Google Scholar

[6]

Adv. Math. (China), 39 (2010), 679-690. doi: 1000-0917(2010)06-0679-12.  Google Scholar

[7]

Trans. Amer. Math. Soc., 284 (1984), 729-743. doi: 10.1090/S0002-9947-1984-0743741-4.  Google Scholar

[8]

Nonlinear Anal., 24 (1995), 337-357. doi: 10.1016/0362-546X(94)E0063-M.  Google Scholar

[9]

Trans. Amer. Math. Soc., 349 (1997), 2443-2475. doi: 10.1090/S0002-9947-97-01842-4.  Google Scholar

[10]

Int. J. Biomath., 2 (2009), 107-118. doi: 10.1142/S1793524509000522.  Google Scholar

[11]

Chaos Solitons Fractals, 27 (2006), 1239-1255. doi: 10.1016/j.chaos.2005.04.097.  Google Scholar

[12]

Nonlinear Anal. Real World Appl., 12 (2011), 2385-2395. doi: 10.1016/j.nonrwa.2011.02.011.  Google Scholar

[13]

J. Math. Biol., 42 (2001), 489-506. doi: 10.1007/s002850100079.  Google Scholar

[14]

J. Math. Anal. Appl., 377 (2011), 435-440. doi: 10.1016/j.jmaa.2010.11.008.  Google Scholar

[15]

J. Math. Anal. Appl., 359 (2009), 482-498. doi: 10.1016/j.jmaa.2009.05.039.  Google Scholar

[16]

J. Math. Anal. Appl., 397 (2013), 9-28. doi: 10.1016/j.jmaa.2012.07.026.  Google Scholar

[17]

J. Math. Anal. Appl., 397 (2013), 29-45. doi: 10.1016/j.jmaa.2012.07.025.  Google Scholar

[18]

Math. Biosci. Eng., 6 (2009), 585-590. doi: 10.3934/mbe.2009.6.585.  Google Scholar

[19]

J. Math. Biol., 36 (1998), 389-406. doi: 10.1007/s002850050105.  Google Scholar

[20]

Biometrika, 35 (1948), 213-245. doi: 10.1093/biomet/35.3-4.213.  Google Scholar

[21]

Biometrika, 45 (1958), 16-31. doi: 10.1093/biomet/45.1-2.16.  Google Scholar

[22]

Biometrika, 47 (1960), 219-234. doi: 10.1093/biomet/47.3-4.219.  Google Scholar

[23]

Trans. Amer. Math. Soc., 305 (1988), 143-166. doi: 10.1090/S0002-9947-1988-0920151-1.  Google Scholar

[24]

Plenum Press, New York, 1992.  Google Scholar

[25]

Nonlinear Anal., 26 (1996), 1889-1903. doi: 10.1016/0362-546X(95)00058-4.  Google Scholar

[26]

$3^{nd}$ edition, Springer-Verlag, New York-Berlin, 1971. doi: 10.1007/978-1-4612-1468-7_3.  Google Scholar

[27]

$2^{nd}$ edition, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-0873-0.  Google Scholar

[28]

Nonlinear Anal. Real World Appl., 9 (2008), 64-79. doi: 10.1016/j.nonrwa.2006.09.004.  Google Scholar

[29]

Commun. Nonlinear Sci. Numer. Simul., 18 (2013), 757-768. doi: 10.1016/j.cnsns.2012.08.020.  Google Scholar

[30]

Internat. J. Bifur. Chaos Appl. Sci. Engrg., 8 (1998), 1325-1333. doi: 10.1142/S0218127498001029.  Google Scholar

[31]

Science Press, Beijing, 1993. Google Scholar

[32]

in Handbook of Differential Equations: Stationary Partial Differential Equations, Handb. Differ. Equ., 4, Elsevier/North-Holland, Amsterdam, 2008, 411-501. doi: 10.1016/S1874-5733(08)80023-X.  Google Scholar

[33]

J. Math. Anal. Appl., 387 (2012), 931-948. doi: 10.1016/j.jmaa.2011.09.049.  Google Scholar

[1]

Mingxin Wang, Qianying Zhang. Dynamics for the diffusive Leslie-Gower model with double free boundaries. Discrete & Continuous Dynamical Systems, 2018, 38 (5) : 2591-2607. doi: 10.3934/dcds.2018109

[2]

Shiwen Niu, Hongmei Cheng, Rong Yuan. A free boundary problem of some modified Leslie-Gower predator-prey model with nonlocal diffusion term. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021129

[3]

Qian Cao, Yongli Cai, Yong Luo. Nonconstant positive solutions to the ratio-dependent predator-prey system with prey-taxis in one dimension. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021095

[4]

Prabir Panja, Soovoojeet Jana, Shyamal kumar Mondal. Dynamics of a stage structure prey-predator model with ratio-dependent functional response and anti-predator behavior of adult prey. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 391-405. doi: 10.3934/naco.2020033

[5]

Hailing Xuan, Xiaoliang Cheng. Numerical analysis and simulation of an adhesive contact problem with damage and long memory. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2781-2804. doi: 10.3934/dcdsb.2020205

[6]

Simone Fiori, Italo Cervigni, Mattia Ippoliti, Claudio Menotta. Synthetic nonlinear second-order oscillators on Riemannian manifolds and their numerical simulation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021088

[7]

Wided Kechiche. Global attractor for a nonlinear Schrödinger equation with a nonlinearity concentrated in one point. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021031

[8]

Yunfei Lv, Rong Yuan, Yuan He. Wavefronts of a stage structured model with state--dependent delay. Discrete & Continuous Dynamical Systems, 2015, 35 (10) : 4931-4954. doi: 10.3934/dcds.2015.35.4931

[9]

Yila Bai, Haiqing Zhao, Xu Zhang, Enmin Feng, Zhijun Li. The model of heat transfer of the arctic snow-ice layer in summer and numerical simulation. Journal of Industrial & Management Optimization, 2005, 1 (3) : 405-414. doi: 10.3934/jimo.2005.1.405

[10]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

[11]

Manil T. Mohan, Arbaz Khan. On the generalized Burgers-Huxley equation: Existence, uniqueness, regularity, global attractors and numerical studies. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3943-3988. doi: 10.3934/dcdsb.2020270

[12]

Irena PawŃow, Wojciech M. Zajączkowski. Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1331-1372. doi: 10.3934/cpaa.2017065

[13]

Tobias Geiger, Daniel Wachsmuth, Gerd Wachsmuth. Optimal control of ODEs with state suprema. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021012

[14]

Jumpei Inoue, Kousuke Kuto. On the unboundedness of the ratio of species and resources for the diffusive logistic equation. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2441-2450. doi: 10.3934/dcdsb.2020186

[15]

Ajay Jasra, Kody J. H. Law, Yaxian Xu. Markov chain simulation for multilevel Monte Carlo. Foundations of Data Science, 2021, 3 (1) : 27-47. doi: 10.3934/fods.2021004

[16]

Jiacheng Wang, Peng-Fei Yao. On the attractor for a semilinear wave equation with variable coefficients and nonlinear boundary dissipation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021043

[17]

Brandy Rapatski, James Yorke. Modeling HIV outbreaks: The male to female prevalence ratio in the core population. Mathematical Biosciences & Engineering, 2009, 6 (1) : 135-143. doi: 10.3934/mbe.2009.6.135

[18]

Christina Surulescu, Nicolae Surulescu. Modeling and simulation of some cell dispersion problems by a nonparametric method. Mathematical Biosciences & Engineering, 2011, 8 (2) : 263-277. doi: 10.3934/mbe.2011.8.263

[19]

Raghda A. M. Attia, Dumitru Baleanu, Dianchen Lu, Mostafa M. A. Khater, El-Sayed Ahmed. Computational and numerical simulations for the deoxyribonucleic acid (DNA) model. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021018

[20]

Guirong Jiang, Qishao Lu. The dynamics of a Prey-Predator model with impulsive state feedback control. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1301-1320. doi: 10.3934/dcdsb.2006.6.1301

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (74)
  • HTML views (1)
  • Cited by (1)

Other articles
by authors

[Back to Top]